# SDR DALA2019041702481

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 72,771 hours, 52,733 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SET OF EMERGENCY LIGHTS IN CATWALK INOP. FOUND WIRES BROKEN AT CONNECTORS. REPAIRED WIRES AS REQUIRED, REF. SWPM 20-31-01. CHECKS GOOD.
